skin-hair-icon
Query regarding hives
I have been facing hives since three months. I am taking citirazin(anti-histamine), half a tablet in a duration of 1.5 days. Preciously I was suffering from fungal infection and I was on medication for 8 months. This time Hives which are red bumps happening on the same spot I had fungal infection. Such as my inner thigh, waistline, few parts of hands and feet. When I take anti-histamine eventually it soothes the skin itching and reduces the marks of those bumps. But then grows back in a distance of few days.
73 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Don't worry...you are suffering from allergic dermatitis causing this hives... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hives can be a chronic problem with various reasons. So I suggest you to take a consultation so that u receive an appropriate treatment for it.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
There can be many reasons of getting hives. Environmental, infection and food allergens can cause hives. Please go for consultation and tests to find out the reason of it
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.